m+Medelevator.RU
← Поиск публикаций
Dermatology online journal · 2024

Osteonecrosis of the jaw after radiation followed by bevacizumab.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Park Lily, Vasile Gabriella, Hensley Heather, Buckley Christopher

Аннотация

Osteonecrosis of the jaw is a recognized complication associated with bevacizumab. Here, we present a patient with squamous cell carcinoma of the tonsil who experienced minimal skin fibrosis following intensity-modulated radiation therapy. Subsequently, the patient developed rectal adenocarcinoma and encountered osteonecrosis of the jaw after receiving two cycles of bevacizumab. Close monitoring, accompanied by thorough examination to detect early signs of osteonecrosis of the jaw, should be considered for patients who have undergone radiation therapy in the head and neck region and are receiving bevacizumab or other medications known to be associated with osteonecrosis of the jaw.

Предметные рубрики MeSH